# SDR SWAA2021080936667

- Difficulty date: November 5, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REFUELING GAUGE MOUNT PANEL HAS CORROSION AROUND GAUGE CUT-OUTS (MARKED) / REMOVED AND REPLACED REFUELING MOUNT PANEL PER MM 28-41-61
